# SDR VNAA20250629001

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: CC69010042
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER WING PLANK LANDING FOR PANEL 542 AT HAS MUTIPLE DRILL STARTS.   REPAIRED LH WING UPPER WING PLANK LANDING COMMON TO PANEL 542AT IAW MHIRJ REO 690-57-21-512 REV-A DATED 2025-05-20
